# SDR 98FDEA00664

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP FLANGE AND BOTTOM OF TOP FLANGE ON FLOORBEAM BS 1110, LBL 65.  REPAIRED FLOORBEAM AT BS 1110, LBL 65 PER SRM 53-10-8 AND EA 7-5310-29647.
